# SDR DALA2019082004871

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N808DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31920
- Aircraft time: 20,552 hours, 7,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DOOR GIRT BAR CLIP RIGHT SIDE, DOES NOT HOLD THE BAR TIGHT.   NO TROUBLE FOUND. A/C OK FOR SVC (5997208).
